# SDR UIEA2018102802395

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,552 hours, 20,094 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXCESSIVE RADAR CLUTTER WHEN GAIN SET TO AUTO IN ALL TILT POSITIONS. OPS CHECKED WEATHER RADAR SYSTEM IAW AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME.
